# SDR CALA2025102910682

- Difficulty date: September 17, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U3
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA BS 947-967, LBL 24, INTERCOSTAL HAS CORROSION,  REPAIR IS CLASSIFIED AS MAJOR,  REPLACED IAW SRM 51-40-02 AND DRAWING 147A5650, REV C. REMOVED DAMAGE IAW SRM 53-70-51. ORIGINAL THICKNESS .080 MAT LOSS 0.060. FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51. LOCATED AND DRILLED NEW INTERCOSTAL IAW DRAWING 147A5650, REV C.  INSTALLED NEW INTERCOSTAL IAW DRAWING 147A5650 AND SRM 51-40-02.
